Analytic continuation for some classes of separately analytic functions of real variables

Tom 80 / 2003

Nguyen Thanh Van Annales Polonici Mathematici 80 (2003), 203-209 MSC: 31B05, 32A10, 30E10. DOI: 10.4064/ap80-0-17

Streszczenie

For functions that are separately solutions of an elliptic homogeneous PDE with constant coefficients, we prove an analogue of Siciak's theorem for separately holomorphic functions.

Autorzy

  • Nguyen Thanh VanLaboratoire de Mathématiques E. Picard
    UMR CNRS 5580
    Université Paul Sabatier
    118 route de Narbonne
    31062 Toulouse, France
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek